# SDR CALA2025051904829

- Difficulty date: May 16, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 68,026 hours, 30,016 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Part number: 0727540
- Part serial: 2685
- Condition: Missing
- Location: Wing
- Part time: 3,503 hours, 1,790 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2  FUEL CAP MISSING AS FOUND ON SERVICE CHECK WALKAROUND. NOTIFIED TOMC NEWMAN REF AMM TASK 28-25-41. REPLACED MISSING FUEL CAP AND LANYARD. NO LEAKS OR DAMAGE NOTED. PARTS USED:  31-2825-9-0001,QTY :1 ROTABLE PARTS CHG SN OFF 4040 PN OFF 31-2825-9-0001 IPC REFERENCE # DP STATUS MISSING MISSING/UNREADABLE PLATE OPTION WAS SELECTED  CAP, COUPLING R  OFF 0000 ON 31-2825-9-0001 0029
